# SDR DALA2015040102534

- Difficulty date: April 1, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 38,153 hours, 26,556 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Misinstalled
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND PIN INSTALLED IN L1 DOOR ESCAPE SLIDE.  REMOVED PIN.  PERFORMED VISUAL INSPECTION AND VERIFIED PART EFFECTIVITY IAW IPC.  REINSTALLED DOOR SLIDE IAW AMDS WORK CARD 2561-9004 AND COMPLETED REQUIRE INSPECTION.  THE ACFT HAS RETURNED TO SERVICE.
